# SDR DXTA200702330

- Difficulty date: July 11, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N915QS
- Make and model: Cessna 750
- Aircraft serial: 7500015
- Aircraft time: 7,240 hours, 4,368 cycles
- Engine: Allsn AE3007C
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR HANDLE WAS STUCK IN THE DOWN POSITION.   [07-23-07]   REMOVED AND REPLACED NOSE LANDING GEAR ASSY WITH SERVICABLE UNIT FROM CESSNA ICT RS CNQR918C PER CESSNA 750 MM 32-20-00.  GROUND OP'S CHECKED GOOD.
